# SDR UALA2009010200016

- Difficulty date: January 1, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737222
- Aircraft serial: 23950
- Aircraft time: 59,663 hours, 33,740 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL BULLNOSE LIGHT INOP AT 7DEF.  RELAMPED, CHECKS OK.
